RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2002, Volume 14, Number 4, Pages 57–66 (Mi mm605)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational-difference method for estimation of electrical durability of dielectrics

I. A. Brigadnov

North-Western Correspondence Technical Institute

Abstract: The electrostatical boundary-value problem (BVP) for a dielectric in powerful electric field is formulated as the variational problem with taking into account of polarization saturation and current of conductivity. The existence of external charges with no solution of electrostatical BVP is proved. It is treated as beginning of the electric puncture of dielectric. For estimation of puncture conditions the limiting analysis problem (LAP) is formulated. The solution of this original variational problem belongs to the space of scalar functions with bounded variations. As a result, LAP needs a relaxation. The partial relaxation is proposed. It is based on the special discontinuous finite-element approximation. Numerical results show that for solving LAP the proposed technique has the qualitative advantage over the standard continuous finite-element approximation.

Full text: PDF file (963 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.03.2001

Citation: I. A. Brigadnov, “Variational-difference method for estimation of electrical durability of dielectrics”, Matem. Mod., 14:4 (2002), 57–66

Citation in format AMSBIB
\Bibitem{Bri02}
\by I.~A.~Brigadnov
\paper Variational-difference method for estimation of electrical durability of dielectrics
\jour Matem. Mod.
\yr 2002
\vol 14
\issue 4
\pages 57--66
\mathnet{http://mi.mathnet.ru/mm605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1920466}
\zmath{https://zbmath.org/?q=an:1022.78004}


Linking options:
  • http://mi.mathnet.ru/eng/mm605
  • http://mi.mathnet.ru/eng/mm/v14/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Brigadnov, “Dvoistvennyi podkhod k otsenke proboinoi prochnosti dielektrikov”, Matem. modelirovanie, 15:5 (2003), 106–114  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:288
    Full text:98
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020